View Full Version : I need some help with wellbutrin please


TheAddKidd
11-08-12, 09:46 PM
Hi im 17 and i got switched from adderall to wellbutrin xl today, i found the adderall worked but wore off in like 4-5 hours so my doctor said he didnt wanna raise my dose also i was feeling bad when it wore off, i asked him for a booster but he said he didnt feel comfortable cause he didnt know much about them and didnt feel comfortable mixing meds:scratch: since adderall ir is illegal here.

I have tried concerta and ritalin, so thats why he said maybe stimulants arent working for me, anyways i do have some anxiety and a bit of depression so i was okay with trying wellbutrin since he said side effects were minimal compared to adderall and it wont make me crash.

Anyways as i am with every medication i do like to research it before i try it. I try not to look at side effects but i just couldn't ignore these, thats all people seemed to talk about, I have not found and sufficient evidence that it helps with add or anxiety, i have read it increases anxiety and benefits for add are minimal. Also all anyone seemed to talk about was risk of seizures. Also my pharmacist said it will raise my energy and from what i have read it can lower your energy, also my doctor started me on 300mg when everyone seems to be on 150! and also it says recommended for ages 18 and above and i just turned 17!

This really raises my anxiety alot, i dont know what to do other then take my adderall till i see a specialist which im supposed to do. I like the benefit of how adderall wakes me up in the morning and i dont feel tired at all, and actually makes me enjoy going to school! (til it wears off), What do you guys think of wellbutrin? also i have the attention type, not the hyper, sorry for the long post i just have an anxiety of medications and my other anxiety is mostly social stuff. Thanks!

nanners
11-09-12, 02:25 AM
Hi kiddo :) I have posted a lot about Wellbutrin lately it seems :)

I have had a really good experience. It does help me to wake up and stay awake throughout the day. There is no "wearing off" feeling towards the end of the day. I have not experienced any increase in anxiety. I have also had a major turn around in motivation, for the better.

I know that a lot of people have reported not having the best results, but that has not been true for me. I noticed a difference for the better in the first week and now a month in, it shows to be consistent.

I also take Strattera which has really helped with my anxiety.

kimical
11-10-12, 01:14 PM
My therapist told me not to research side effects if it caused me anxiety. I also have OCD so researching for me, is related to OCD. I've been on Wellbutrin XL 300mg for almost 30 days and I can feel it's effects now. All I can say is don't drink any caffeine while on it. For me, I had to quit drinking two cups of coffee which I thought wasn't a lot. My pdoc even said it was okay, but I felt a lot of anxiousness so I tried drinking one cup and that seems to be working. Next month I may quit all together. At one point I had an espresso which was a BAD IDEA, it led me to have a panic attack :( .

The anxiousness was one thing that was negative, also when I started I kind of felt things "too much" I was overly emotional, which went away after a week or two. So now I am feeling an increase in energy, which I hope will continue next month.

My appetite has lessened. After taking it I get mild stomach cramps which also have been going away.

Basically these are the only negatives I've experienced. I wish you luck! (Oh and btw, I am 22)